# SDR SWAA2017071314992

- Difficulty date: June 19, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 59,606 hours, 34,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER ANGLE CAP CORRODED AT BS 986.5, LBL 43. REPAIRED THE FLOORBEAM ANGLE CAP IAW SRM.
